# SDR QXEA2017041400259

- Difficulty date: February 23, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD INBD SEAT TRACK 11, BS 10.5 TO 102.5 WAS FOUND CORRODED BEYOND LIMITS IAW SRM 53-20-40-02-03. REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05, SRM 51-40-15, SRM 51-41-00,  SRM 51-42-05-02-01, AND SRM 51-40-15-02-01.
